Eine Bemerkung über diophantische Approximationen.

Vojttech Jarnik

Mathematische Zeitschrift (1959/60)

  • Volume: 72, page 187-191
  • ISSN: 0025-5874; 1432-1823

How to cite


Jarnik, Vojttech. "Eine Bemerkung über diophantische Approximationen.." Mathematische Zeitschrift 72 (1959/60): 187-191. <http://eudml.org/doc/183606>.

author = {Jarnik, Vojttech},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {187-191},
title = {Eine Bemerkung über diophantische Approximationen.},
url = {http://eudml.org/doc/183606},
volume = {72},
year = {1959/60},

AU - Jarnik, Vojttech
TI - Eine Bemerkung über diophantische Approximationen.
JO - Mathematische Zeitschrift
PY - 1959/60
VL - 72
SP - 187
EP - 191
KW - number theory
UR - http://eudml.org/doc/183606
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.